# SDR DALA1220466818

- Difficulty date: March 30, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 345, BL-0 TO RBL 60.  COMPLETED STEPS 1 & 2 PER SRM 53-00-51 REPAIR 3.  BEGAN FABRICATION OF NEW FLOORBEAM PER SRM 53-00-51 FIG 201.  COMPLETED STEPS 3 THRU 6 PER SRM 53-00-51 REPAIR 3.   TREATED AND PAINTED PER SRM 53-00-51 REPAIR 3 STEPS 7 & 8.    BEGAN INSTALLATION PER SRM 53-00-51 REPAIR 3.  REPAIRED PER SRM 53-00-51.
